A simple and efficient kinetic spanner

M.A. Abam, M. Berg, de, J. Gudmundsson

Research output: Contribution to journalArticleAcademicpeer-review

13 Citations (Scopus)

Abstract

We present a new and simple (1+e)-spanner of size O(n/e2) for a set of n points in the plane, which can be maintained efficiently as the points move. Assuming the trajectories of the points can be described by polynomials whose degrees are at most s, the number of topological changes to the spanner is O((n/e2)¿s+2(n)), and at each event the spanner can be updated in O(1) time.
Original languageEnglish
Pages (from-to)251-256
JournalComputational Geometry
Volume43
Issue number3
DOIs
Publication statusPublished - 2010

Fingerprint

Dive into the research topics of 'A simple and efficient kinetic spanner'. Together they form a unique fingerprint.

Cite this